# SDR SWAA2022060903063

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT BS 400 RBL 25. / [01] ENTERED MEASUREMENTS.;[02] APPLICABILITY STATEMENT. B737 SRM HAS NO ALLOWABLE DAMAGE GIVEN FOR THIS PART. REPAIR BY REPLACEMENT IAW SRM 51-10-02. REMOVED DAMAGED PART IAW SRM 51-40-02. RECEIVED NEW ATTACH ANGLE PN 143A7502U154 FROM STORES. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05 AND DWG 143A7505 REV -.;[03] OK TO INSTALL FWD CARGO BAYBAFFLE ATTACH ANGLE AT BS 400 RBL 25;[04] VERIFIED CORRECTIVE ACTIONS #1-#3 OK TO INSTALL FWD CARGO BAYBAFFLE ATTACH ANGLE AT BS 400 RBL 25 GIVEN VERIFIED MEASUREMENT TABLE;[05] INSTALLED FWD CARGO BAY BAFFLE ANGLE AT BS 400 ; RBL 25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505; ID: 0002 ; REV: B;[06] OK TO INSTALL;[07] VERIFIED TASK COMPLETE
